Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Suffering from eczema. Taking execare-f. Having side effects of delayed periods, developed moles and warts on hands. What should I do?

hi im shilpa i have eczema since 5 months and after doctor s prescription i applied execare-f for 2 weeks and the wound healed but it appeared again now also due to side effects of that medicatio my menstrual cycle is delayed . Also i have developed few moles and warts on my hands which i feel is wierd . I m quiet worried plz help
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  753
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi shilpa,
I am Dr. MM Mahmud trying to help you for your skin condition.
Before suggest you something i need to know few point from you...such as..
1. Site and size of your skin lesion.
2. Composition of execare-f and
3. How many tubes/ amount of ointment you applied
4. Your diagnosis was confirmed?
If your cream/ ointment was a steroid then there would be a little chance of delayed your menstrual cycle if you applied for 2 weeks as instruction.
But there was no relation with your medicine and mole+ wart.
You better go to a dermatologist to reconfirm your diagnosis then manage it accordingly.
With regards.
Dr. M M Mahmud (
Answered: Thu, 28 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor